# SDR VNAA2021010499913

- Difficulty date: January 4, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 37,290 hours, 35,936 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: CC670386011
- Condition: Corroded
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR REMOVED FOR NUMEROUS AREAS OF CORROSION ON THE INNER SKIN AND STRUCTURE.
